Non-fragile saturation control of nonlinear positive Markov jump systems with time-varying delays - Archive ouverte HAL Access content directly
Journal Articles Nonlinear Dynamics Year : 2019
No file

Dates and versions

hal-02467278 , version 1 (04-02-2020)

Identifiers

Cite

Junfeng Zhang, Tarek Raissi, Shicheng Li. Non-fragile saturation control of nonlinear positive Markov jump systems with time-varying delays. Nonlinear Dynamics, 2019, 97 (2), pp.1495-1513. ⟨10.1007/s11071-019-05068-5⟩. ⟨hal-02467278⟩
30 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More